MAUDE Adverse Event Report: ICU MEDICAL, INC CADD SOLIS VIP PUMP; PUMP, INFUSION

ICU MEDICAL, INC CADD SOLIS VIP PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the pump was alarming empty earlier than expected.The pump was reviewed and showed a total given of 98.7 ml since 17-feb-2026.The medication label confirmed 5fu(5-fluorouracil), total volume 100 ml, set for continuous infusion over 120 hours (5 days).The event occurred during infusion, with patient involvement and no harm.It took place at the patient¿s home, and the device was operated by a healthcare professional.
 
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed, as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.The service history review identified no indication that the complaint was related to any service performed on the device during the review period.

Brand Name
CADD SOLIS VIP PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24823379
Report Number3012307300-2026-03503
Device Sequence Number17678558
Product Code FRN
UDI-Device Identifier15019517084368
UDI-Public(01)15019517084368(11)180723
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0103-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown